# SDR ASAA2023052343320

- Difficulty date: May 23, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 34,202 hours, 10,745 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LT COMES ON DURING RECALL. GROUNDED - YES. PERFORMED BITE CK OF #2 CONTROLLER REF B737-900 AMM 21-61-00-700-806-002. TCV THIS PACK SHOWED FOR BIT AND PREV FLT. PUSHED VERIFY AND GREEN GO LIGHT ILLUMINATED. RAN L/H AND R/H PACKS FOR SEVERAL MINUTES WHILE CHANGING TEMP SETTINGS. PERFORMED BITE CK AGAIN ON BOTH CONTROLLERS, BITE CK PASSED.
